Open Access
Translator Disclaimer
August 2016 Interpolation of noncommutative quasimartingale spaces
Congbian Ma, Youliang Hou
Ann. Funct. Anal. 7(3): 484-495 (August 2016). DOI: 10.1215/20088752-3624877

Abstract

Let Lˆp(M) be the space of bounded Lp(M)-quasimartingales. We prove that, with equivalent norms, (Lˆp0(M),Lˆp1(M))θ,p=Lˆp(M), where 1<p0,p1, 1<θ<1, and 1p=1θp0+θp1. We also prove that, for 1<p<q<, (BMOˆc(M),Hˆpc(M))pq,q=Hˆqc(M) and (BMOˆr(M),Hˆpr(M))pq,q=Hˆqr(M), where Hˆp(M) and BMOˆ(M) are, respectively, the Hardy space and the bounded mean oscillation space of noncommutative quasimartingales.

Citation

Download Citation

Congbian Ma. Youliang Hou. "Interpolation of noncommutative quasimartingale spaces." Ann. Funct. Anal. 7 (3) 484 - 495, August 2016. https://doi.org/10.1215/20088752-3624877

Information

Received: 2 December 2015; Accepted: 3 February 2016; Published: August 2016
First available in Project Euclid: 19 July 2016

zbMATH: 1358.46063
MathSciNet: MR3528379
Digital Object Identifier: 10.1215/20088752-3624877

Subjects:
Primary: 46L53
Secondary: 46L52 , 60G42

Keywords: Hardy space , interpolation space , noncommutative quasimartingale

Rights: Copyright © 2016 Tusi Mathematical Research Group

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.7 • No. 3 • August 2016
Back to Top